# SDR IPXA2016101109258

- Difficulty date: September 20, 2016
- Submitted: October 12, 2016
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 74,253 hours, 14,445 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: WSP0798505
- Part serial: 84
- Condition: Cracked
- Location: Aft
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RCB AFT LOWER CLOSE-OUT CRACKED AT X -48.  REPAIRED IAW EA 011-5320-01-A6466 REV. IR AND EO MD11-5320-62090-A (MAJOR)
